# SDR SWIA200211195

- Difficulty date: September 2, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 11,030 hours, 9,584 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5083T02P01
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH FL240, 250 KTS, APPROX 5 DEGREES PITCH, CLIMB-THRUST, RIGHT ENGINE OIL LOW PRESS WARNING ILLUMINATED.  QRH LED TO INFLIGHT SHUTDOWN.  OIL PRESS APPROX 23-26 PSI AT 89.0 PERCENT N1.  INSTALLED OVERHAULED NR 6 & NR 7 CARBON SEALS AND EXHAUST FRAME.  RAN ENG FOR 10 MINUTES AT 85 PERCENT N2.  NO LEAKS FOUND.
